# SDR HALA2017032600087

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 27,811 hours, 4,373 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FWC 2 FAULT. PERFORMED TEST OF FWC2 PER AMM 31-50-00-07-40--801. NO FAULTS NOTED.
